# SDR USAA991082

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 706
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1/CX-6 CHECK VISUAL INSPECTION, FUOND A .25 INCH CRACK AT STATION 706, STRINGER 11L AFT SIDE OF FRAME ATTACH ANGLE.  FABRICATED NEW ANGLE PER DRAWING 66-23574.  (M)
